# SDR DALA2025051903838

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 78,837 hours, 10,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 36B & 51B EMERGENCY AISLE LIGHTS INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSYS PER A330 AMM 33-52. OK FOR SERVICE. (7118076)
